Discussions By Condition: Nerve conditions

Chorea?? Drug Induced??

Posted In: Nerve conditions 2 Replies
  • Posted By: mi4sunz
  • October 11, 2006
  • 08:35 AM

Hello:

Can anyone tell me what drugs cause drug-induced chorea? I just started morphine and baclofen and since adding these 2 meds I started having chorea. I can list added meds I am on if that helps.

Also, should I let my neurologist know I am having these symptoms? I have appt on Octoboer 27th...is it ok to wait until then or should I call now?

Thanks.

mi4sunz

Reply Flag this Discussion

2 Replies:

  • call now!!!!!
    Anonymous 42,789 Replies
    • October 13, 2006
    • 00:49 PM
    • 0
    Flag this Response
  • Hello: Can anyone tell me what drugs cause drug-induced chorea? I just started morphine and baclofen and since adding these 2 meds I started having chorea. I can list added meds I am on if that helps. Also, should I let my neurologist know I am having these symptoms? I have appt on Octoboer 27th...is it ok to wait until then or should I call now? Thanks. mi4sunz I HOPE YOU SAW YOUR DR. I take morphine and used to take an other ANSAID and never had problems. If you saw your dr can you tell us what was wrong. Thank you for reading Menow
    Anonymous 42,789 Replies
    • December 9, 2006
    • 03:53 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

Advertisement